Singular integral operators with rough kernel on Morrey type spaces

Research output: Contribution to journalArticle

Abstract

We establish the boundedness of singular integral operators with rough kernels on Morrey type spaces built on a Banach function space. Copyright © 2018 Instytut Matematyczny PAN.
Original languageEnglish
Pages (from-to)217-243
JournalStudia Mathematica
Volume244
Issue number3
Early online dateMay 2018
DOIs
Publication statusPublished - 2019

Fingerprint

Rough Kernel
Banach Function Space
Singular Integral Operator
Boundedness

Bibliographical note

Ho, K.-P. (2019). Singular integral operators with rough kernel on Morrey type spaces. Studia Mathematica, 244(3), 217-243. doi: 10.4064/sm8390-8-2017

Keywords

  • Singular integrals
  • Rough kernel
  • Morrey spaces
  • Banach function spaces
  • Orlicz spaces
  • Lebesgue spaces with variable exponents